# SDR I5PA2023092468801

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 102,551 hours, 26,331 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 73
- Condition: Faulty
- Location: Zone 621
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A. (MX INSP.) ESI - RH FUEL TANK FQIS LOAD SELECT INDICATOR INOP. R/R RH FUEL TANK FQIS LOAD SELECT INDICATOR PER AMM 28-41-06.
